Alert archive / Alabama / Wind Advisories in 2011

Wind Advisory 1, NWS Huntsville, AL

January 31, 201111 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Jan 31, 2011, 1:42 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 1, 2011, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2011, 1:42 PM CST (19:42 UTC)
In effect from
Feb 1, 2011, 12:00 PM CST
Expired
Feb 2, 2011, 3:13 AM CST
In force
15 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WWUS74 KHUN 311943
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 PM CST MON JAN 31 2011

ALZ001>010-016-TNZ076-096-097-010500-
/O.NEW.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
142 PM CST MON JAN 31 2011

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 AM CST
WEDNESDAY. 

* TIMING: TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.

* WINDS: WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH. 

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA
  ROADWAYS. STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

SS/CA
6 follow-up statements
609 
WWUS74 KHUN 010234
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
834 PM CST MON JAN 31 2011

ALZ001>010-016-TNZ076-096-097-011045-
/O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
834 PM CST MON JAN 31 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 AM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 AM CST
WEDNESDAY.

* TIMING AND AREAS AFFECTED: WINDS WILL INCREASE ON TUESDAY AFTERNOON
  AND REACH PEAK INTENSITY DURING THE EVENING ACROSS NORTHERN ALABAMA
  AND SOUTHERN MIDDLE TENNESSEE. THE WINDS WILL BEGIN TO ABATE LATE
  TUESDAY NIGHT. 

* WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
  OCCASIONAL GUSTS TO 40 MPH ON TUESDAY AFTERNOON AND CONTINUE INTO
  THE EVENING. AS A STRONG COLD FRONT CROSSES THE AREA TUESDAY
  EVENING THE WINDS WILL BECOME WESTERLY...WITH SUSTAINED SPEEDS
  AROUND 25 MPH AND GUSTS UP TO 40 MPH CONTINUING. THE WINDS WILL
  BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY.

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA
  ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL
  BRANCHES MAY FALL AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

KDW/CCC
704 
WWUS74 KHUN 011031
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
431 AM CST TUE FEB 1 2011

ALZ001>010-016-TNZ076-096-097-011815-
/O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
431 AM CST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST
WEDNESDAY...
 
* TIMING AND AREAS AFFECTED: WINDS WILL INCREASE ON TUESDAY 
  AFTERNOON AND REACH PEAK INTENSITY DURING THE EVENING ACROSS 
  NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THE WINDS WILL 
  BEGIN TO ABATE LATE TUESDAY NIGHT. 

* WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
  OCCASIONAL GUSTS TO 40 MPH ON TUESDAY AFTERNOON AND CONTINUE INTO
  THE EVENING. SOME OF THE GUSTS OVER THE HIGHER TERRAIN MAY REACH 45
  MPH. AS A STRONG COLD FRONT CROSSES THE AREA TUESDAY EVENING THE
  WINDS WILL BECOME WESTERLY...WITH SUSTAINED SPEEDS AROUND 25 MPH
  AND GUSTS UP TO 40 MPH CONTINUING. AGAIN...SOME OF THE GUSTS MAY
  REACH 45 MPH OVER THE HIGHER TERRAIN. THE WINDS WILL BEGIN TO FALL
  BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY.

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON 
  AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING 
  DIFFICULT. SMALL BRANCHES MAY FALL AND UNSECURED OUTDOOR ITEMS 
  MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

JLL
939 
WWUS74 KHUN 011521
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
921 AM CST TUE FEB 1 2011

ALZ001>010-016-TNZ076-096-097-020000-
/O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
921 AM CST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
  OCCASIONAL GUSTS TO 40 MPH THIS AFTERNOON AND CONTINUE INTO THE
  EVENING. SOME OF THE GUSTS OVER THE HIGHER ELEVATIONS OF NORTHEAST
  ALABAMA AND SOUTHERN TENNESSEE MAY REACH 45 TO 50 MPH. AS A STRONG
  COLD FRONT CROSSES THE AREA TUESDAY EVENING THE WINDS WILL SHIFT TO
  A WESTERLY DIRECTION WITH GUSTS UP TO 40 MPH CONTINUING.
  AGAIN...SOME OF THE GUSTS MAY REACH 45 MPH OVER THE HIGHER TERRAIN.
  THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK
  WEDNESDAY.

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA
  ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL
  BRANCHES OR VERY SMALL TREES MAY BE SNAPPED DUE TO THE WINDS AND
  UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
804 
WWUS74 KHUN 012325
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CST TUE FEB 1 2011

ALZ001>010-016-TNZ076-096-097-021200-
/O.CON.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
525 PM CST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS: SUSTAINED WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH
  WILL CONTINUE OVERNIGHT. SOME OF THE GUSTS OVER THE HIGHER
  ELEVATIONS OF NORTHEAST ALABAMA AND SOUTHERN TENNESSEE MAY REACH 45
  TO 50 MPH. THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY
  DAYBREAK WEDNESDAY.

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON 
  AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING 
  DIFFICULT. SMALL BRANCHES OR VERY SMALL TREES MAY BE SNAPPED 
  DUE TO THE WINDS AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
066 
WWUS74 KHUN 020236
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
836 PM CST TUE FEB 1 2011

ALZ001>010-016-TNZ076-096-097-021200-
/O.CON.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
836 PM CST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS: FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...SUSTAINED
  WEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH WILL
  CONTINUE OVERNIGHT. SOME OF THE GUSTS OVER THE HIGHER ELEVATIONS OF
  NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE MAY REACH 45
  MPH. THE WINDS WILL BEGIN TO DECREASE BELOW ADVISORY CRITERIA BY
  DAYBREAK WEDNESDAY.

* IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA
  ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL
  BRANCHES OR VERY SMALL TREES MAY BE SNAPPED DUE TO THE WINDS...AND
  UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

KDW
557 
WWUS74 KHUN 020913
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 AM CST WED FEB 2 2011

ALZ001>010-016-TNZ076-096-097-021015-
/O.CAN.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
313 AM CST WED FEB 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

WINDS IN THE WAKE OF A COLD FRONT PASSAGE HAVE FALLEN BELOW ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

RSB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Jan 31, 11:34 AM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Jan 31, 11:34 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1134 AM CST MON JAN 31 2011

.UPDATE...18Z AVIATION DISCUSSION.

&&

.AVIATION...GENERALLY IFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS
FOR THE NEXT 24 HOURS. VCSH THROUGHOUT THE AFTERNOON WILL KEEP BOTH
VISBYS AND CEILINGS IN THIS RANGE. SOME IMPROVEMENT TO MVFR
CONDITIONS IS POSSIBLE THIS AFTERNOON BETWEEN SHOWERS...HOWEVER...
THIS SHOULD BE RATHER SHORT-LIVED BEFORE VISBYS AND CEILINGS DROP
BACK TO IFR RANGE OVERNIGHT. AS A STRONG SYSTEM BEGINS TO IMPACT THE
AREA FROM THE WEST EARLY TOMORROW...BREEZY CONDITIONS ARE EXPECTED
TO DEVELOP AND REMAIN FOR MUCH OF TOMORROW. LLWS MAY BECOME A
CONCERN LATE IN THE TAF PERIOD...BUT DID NOT INCLUDE FOR NOW DUE TO
TIMING CONCERNS.

&&

.DISCUSSION.../ISSUED 1044 AM CST MON JAN 31 2011/...TEMPERATURES
ACROSS THE TENNESSEE VALLEY ARE SLOWLY WARMING INTO THE MID AND
UPPER 50S THIS MORNING...AND ARE ON TRACK TO REACH FORECAST HIGHS IN
THE LOWER 60S. CLOUDY CONDITIONS PREVAILED ACROSS THE AREA WITH
SEVERAL OBS REPORTING DRIZZLE AND PATCHY FOG. THE ONLY CHANGES MADE
TO THE CURRENT FORECAST WERE TO TWEAK WX AND POP GRIDS. PATCHY FOG
WAS ADDED TO THE AFTERNOON TIMEFRAME...AND POPS WERE TWEAKED DOWN TO
THE SLIGHT CHANCE RANGE TO FOLLOW CURRENT AND EXPECTED TRENDS.

OTHERWISE...NO CHANGES WERE MADE.

UPDATED ZONES OUT SHORTLY.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

12
Hazardous weather outlook, Jan 31, 12:40 PM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1240 PM CST MON JAN 31 2011

ALZ001>010-016-TNZ076-096-097-011100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1240 PM CST MON JAN 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG STORM SYSTEM AND COLD FRONT WILL IMPACT THE TENNESSEE
VALLEY WITH SHOWERS AND ISOLATED THUNDERSTORMS BEGINNING TUESDAY AND
CONTINUING INTO TUESDAY NIGHT. THE MAIN THREATS WITH THIS STORM
SYSTEM WILL BE HEAVY RAINFALL AND STRONG WINDS. RAINFALL AMOUNTS
BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS.
THE THREAT OF HEAVY RAIN AND STRONG WINDS WILL END FROM WEST TO EAST
BY MIDNIGHT WEDNESDAY MORNING.

MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE COLD
FRONT...WITH FLURRIES POSSIBLE WEDNESDAY MORNING...AND A CHANCE OF
RAIN OR SNOW FRIDAY NIGHT. NO ACCUMULATIONS ARE EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

JLL/CA

Nearby

Wind Advisories in Alabama, 2011Wind Advisories in Tennessee, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.